Knect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
SHOWING OF STREAMS

10:30 - 11:00

Networking & Coffee Break

more
SHOWING OF STREAMS

12:40 - 14:10

Lunch Break

SHOWING OF STREAMS

18:00 - 19:30

Networking Drinks Reception

09:00 09:20 (20 mins)

Keynotes

Vorsprung Durch Experience - Shaping The Future Of Digital Customer Services

  • Speaker Nils Wollny - Head of Digital Business Strategy & Customer Experience, Audi
  • Speaker Holger Weiss - CEO, German Auto Labs

09:20 09:40 (20 mins)

Keynotes

Volkswagen Presentation

More information coming soon

  • Speaker Heiko Hüttel - Head of Connected Car, Volkswagen

09:40 10:00 (20 mins)

Keynotes

The Car With X-Ray Vision

More information coming soon.

  • Speaker Ralf Herrtwich - SVP Automotive, HERE Technologies

10:00 10:30 (30 mins)

Keynotes

Becoming a Digital Brand: Changing Perceptions

As auto brands become platforms, unpick the process of transitioning from a carmaker to a tech company in the eyes of consumers.

  • Engage with consumers digitally and identify new ways to sell to and communicate with targeted demographics
  • Manage changes to brand image in a MaaS driven environment. Assess what the commoditisation of OEMs will mean for brands
  • Prepare market entry for autonomous driving, from the value proposition to educating consumers about  technology
  • Panellist Tony Douglas - Head of Brand, Marketing and Communications, BMW Mobility Services
  • Panellist Madhu Nutakki - Global Head of Digital Customer Journey, Nissan
  • Panellist Martin Rosell - Managing Director, WirelessCar
  • Moderator Roger Lanctot - Director, Automotive Connected Mobility, Global Automotive Practice, Strategy Analytics

10:30 11:00 (30 mins)

Networking & Coffee Break

11:00 11:20 (20 mins)

Keynotes

Collaborating Across Digital Industries

Changing attitudes and circumstances have led to a lot more collaboration across industries, even amongst rival companies.

  • Pool knowledge and collaborate with digital industries. Structure for openness between businesses
  • Learn the latest developments in AI, virtual reality and more. Identify applications for the auto industry to  build on current R&D efforts in key areas incl. autonomous driving
  • Identify common challenges faced by digital industries and apply learnings to auto, incl. overcoming connectivity issues and developing modern business models
  • Speaker Christoph Stadeler - Head of Automotive, Facebook

11:20 11:40 (20 mins)

Keynotes

Beyond Connectivity & Above the Cloud

As vehicles become increasingly connected, it’s time to realise the full potential of full digitisation in the automotive industry.

  • Bring in all the elements of a connected car i.e. personalisation, prognostics, services such as in car delivery together into a single digital platform
  • Integrate with an OEMs digital transformation e.g. developing new service models to bring tangible innovation to the new auto industry
  • Look into how vehicle data connected into a CRM will allow OEMs to establish consumer needs and new revenue opportunities as we shift to more automation and electrification
  • Speaker Martin Rosell - Managing Director, WirelessCar

11:40 12:00 (20 mins)

Keynotes

Deutsche Telekom Presentation

More information coming soon.

  • Speaker Johannes Springer - Program Lead 5G Automotive Program, Group Technology and Digital Division/ Connected Mobility, Deutsche Telekom AG / T-Systems International GmbH

12:00 12:20 (20 mins)

Keynotes

LexisNexis Presentation

More information coming soon.

12:20 12:40 (20 mins)

Keynotes

Embrace the New Auto Ecosystem

Create a killer strategy for the new auto business; from making money to building the right ecosystem partnerships

  • Plan for the shared economy. Learn how automakers and partners can make the operational and strategic shifts to capitalise on new business models
  • Identify the new revenue streams opened up by e.g. contextualised data, working with advertisers and emerging models such as shared leasing and insurance
  • It's time for ecosystem openness! Learn the best way to approach and work with OEMs, while OEMs can learn to adapt to new partners and ways of working
  • Speaker Sebastian Lasek - Head of Connectivity, Skoda

12:40 14:10 (90 mins)

Lunch Break

14:10 14:30 (20 mins)

Smart Cities & Mobility

Case Study: Connecting Mobility in Barcelona

Get a look at the new SEAT Digital Lab in Barcelona to improve mobility and the work being done by SEAT; including projects combining city data with vehicle sensor data to improve parking and congestion.

  • Speaker Roger Giralt Bartolome - Car Connectivity Planning, SEAT

14:30 15:00 (30 mins)

Smart Cities & Mobility

Case Studies: Finding a Place for the Car in the Modern City

The city is a hostile environment for the car these days. Identify how the auto industry can buck the trend to work with regulators and cities to deliver on efficiency, environment and convenience.

  • Today’s Smart Tech, Tomorrow’s Dumb? Discuss the will of authorities to plan and budget for infrastructure that will support the capabilities of future transportation
  • Assess how cities & countries will balance public transportation with other mobility offerings, as well as meeting needs of both city centres and suburbs/rural connections
  • Discuss the value of combining data sets from the city (e.g. smart infrastructure) with vehicle insights (e.g. pothole detection, weather), plus the best partners and platforms
  • Presenter Luuk Verheul - Senior Advisor - Program Connecting Mobility, Government of the Netherlands
  • Presenter Carlo Iacovini - Marketing Director, Local Motors

15:00 15:20 (20 mins)

Smart Cities & Mobility

Case Study: Delivering Mobility Solutions in Emerging Market Mega Cities

Emerging market mega cities are completely congested, polluted and are growing continuously. City governments ease traffic by relying on new virtual forms of public transportation, powered by smart mobility algorithms.

  • Learn how to approach, develop and deliver successful mobility services such as short-distance, every-day carpooling in emerging market mega cities.
  • Understand the importance of algorithms, AI and complex predictive analytics to maximize success and improve efficiency in building a new virtual form of public transportation, via short-distance carpooling.
  • Watch how to create hyper-local content marketing and video footage from distance, to create user liquidity in frontier markets from Hamburg
  • Speaker Gunnar Froh - CEO & Founder, Wunder Carpool

15:20 15:40 (20 mins)

Smart Cities & Mobility

Vulog Presentation

More information coming soon.

15:40 16:20 (40 mins)

Smart Cities & Mobility

Networking & Coffee Break

16:20 16:50 (30 mins)

Smart Cities & Mobility

Expanding the Mobility Mix

From buses to drones, there’s a lot of new designs and concepts for mobility solutions emerging – automated or not. Plan to meet consumers’ mobility needs other than the car.

  • Explore the mobility offerings from vehicles beyond the car, including self-driving buses, pods and drones, and their role in the transportation mix e.g. first/last mile
  • Debate how to balance transport offerings in increasingly crowded inner-city spaces, incl. making the most of space via pavements, roads, tunnels, and the air!
  • Identify the infrastructure necessary to connect and harmonise different vehicle types, incl. developing data plans across devices
  • Panellist Lars Möreke - Director Mobility and Automotive, Deutsche Bahn
  • Moderator Aaron Dale - Senior Analyst, IHS Markit

16:50 17:20 (30 mins)

Smart Cities & Mobility

Mobility as a Service: From “Niche” to Scale

MaaS is gaining traction in Europe. Understand how to go from a one-city (or neighbourhood!) solution to implement your offerings at scale.

  • Fragmented pilots and niche market openings make the mobility market difficult for new starters. Strategise to achieve scale, incl. going beyond cars to integrate bikes
  • Identify new customers as mobility becomes commoditised e.g. Cities and businesses - understand their needs & processes
  • The UX sweet spot: Achieving a unified MaaS interface for seamless payment & travel remains a challenge. Understand the legal questions and identify the right partners
  • Panellist Mark Thomas - Vice President, Marketing, Ridecell
  • Panellist Sampo Hietanen - CEO, MaaS Global
  • Moderator Cyril Maury - Strategy and Innovation Manager, Claro Partners

17:20 17:50 (30 mins)

Smart Cities & Mobility

V2X: Overcoming the Communication Barriers!

Connecting the car to intelligent transport systems and other cars is a crucial facet of safety and collision avoidance. Here, we assess the prospects for V2X connections.

  • Retrofitting V2X - Learn the need for the aftermarket to offer "V2X in boxes", like GPS navigation, to create a critical mass of vehicles that can connect to smart infrastructure
  • Debate how V2X based on 4G/5G, Wi-Fi, ITS G5 connections can offer fast, uninterrupted sessions to meet latency requirements for critical applications
  • Examine how V2V/V2X will evolve as we transition to fully autonomous vehicles in a longer timeframe
  • Panellist Tim Leinmueller - ‎Senior Product Manager, DENSO
  • Panellist Martin Nemcik - Connectivity Strategy Specialist, Skoda
  • Panellist Jozsef Kovacs - CEO, Commsignia
  • Panellist Alberto Bonamico - Business Development Director, Airgain Inc
  • Moderator Dominique Bonte - Managing Director and Vice President, B2B, ABI Research

14:10 14:30 (20 mins)

Connected Services

Solace Presentation

More information coming soon.

  • Speaker Crispin Clarke - Senior Vice President of Europe, Solace

14:30 15:00 (30 mins)

Connected Services

Vehicle Architecture: Legacy, Cloud and Edge Computing

With countless legacy systems and mature telematics systems co-existing with new ones, decide the best way to move forward as complexity & processing needs increase.

  • Understand integrated cloud & edge computing to manage the combination of sensor data, critical local processing and the need to connect to advanced data analysis tools
  • Overcome the challenges of building on mature telematics systems and vehicle platforms and learn how to bring legacy systems up to scratch for new features and processing
  • Sign off the business case for OTA capability for retrospectively adding features, security updates and maintaining a link with customers
  • Panellist Scott Frank - VP Marketing, Airbiquity
  • Panellist Christine Cavigioli - Senior Vice President – Automotive & Mobility Services, Gemalto
  • Panellist David Cook - Head Connected Car Solutions, Concentrix
  • Panellist Helmuth Ritzer - VP Connected Vehicle Services, HERE

15:00 15:20 (20 mins)

Connected Services

Simplifying In-Vehicle Connectivity

The ability to provide effective and efficient communication within the car is taken for granted, and expected by all consumers. Overcome remaining challenges to meet these expectations.

  • Understand the scope of challenges incl. the need for increased bandwidth, cabling weight & complexity, EMC & latency, & scalability, and how they affect in-vehicle connectivity
  • Discuss today’s solutions, e.g. Ethernet Automotive and SerDes, and what to expect as we address the more complex advanced needs of infotainment, telematics and ADAS
  • Explore the potential benefits of simplified connectivity within our cars, addressing latency & bandwidth while delivering the experience expected by end users
  • Speaker Daniel Adler - General Manager EMEA, Valens

15:20 15:40 (20 mins)

Connected Services

The Digital Economy Toolbox

Atos shares is vision and return of experience to generate more revenue and thrive in the connected passenger & commercial vehicles business

  • Develop data-driven strategies to improve the learning curve about customer needs and develop better monetisable services
  • Harness technologies like blockchain & in-vehicle paiements to enable new business models
  • See the digital transformation steps & tools of a manufacturer to become a digital business creator
  • Speaker Pascal Pediroda - Product Manager Connected Living, Worldline

15:40 16:20 (40 mins)

Connected Services

Networking & Coffee Break

16:20 16:40 (20 mins)

Connected Services

Beyond 5G - Delivering the Radically Connected and Safe Car Experience

oday’s connectivity solutions won’t scale to keep up with the data demands required to keep cars safe and connected. Support the unquenchable thirst for global, always-on connectivity.

  • Examine how integrating satellite connectivity into a wireless solution will enable a scalable, full coverage solution that meets consumers skyrocketing demand for data
  • Define steps you can take today e.g. incorporating satellite connectivity, to create a truly mobile, seamless connected service with unlimited internet applications in all environments
  • Learn how to increase safety and security of connected vehicles with real time multicast updates – and how it will save you millions compared to manual updates
  • Speaker Tom Freeman - Senior Vice President - Land Mobile, Kymeta

16:40 17:10 (30 mins)

Connected Services

5G: Rolling Out the Network for True Connectivity

Forecasts for standardized 5G network roll-out keep being brought forward and the possibilities of what it can do seem to be endless. Learn what it means for automotive.

  • LTE or 5G? Understand where to invest in both the short and long term, plus get up-to-date on the progress in developing 5G standards and regulation
  • Learn what functionality will be enabled by 5G, e.g. V2X, over-the-air software updates, and how a shared spectrum opens up cross-industry services and sharing
  • Map out the ecosystem for 5G development and roll-out to identify the best partners to work with to make it happen!
  • Panellist Thomas de Vial - ‎Senior Product Manager, Continental
  • Panellist Iain Macbeth - Senior Foresight Manager, Directorate of Transport Innovation, Transport for London
  • Panellist Dr Colin Wilcock - Chairman of the Board, 5G Infrastructure Association
  • Moderator David Wong - Technology and Innovation Manager, SMMT

17:10 17:30 (20 mins)

Connected Services

Inside The Mind of a Hacker: Putting the Brakes on Cyberattacks Targeting Connected Cars

The increased connectivity and complexity in modern vehicles is resulting in new risks and threats to personal safety, security and privacy. How can the connected car ecosystem be secured?

  • Discover how hackers have exploited vulnerabilities to access a vehicle’s ECUs, controller area network (CAN) bus systems, & even auto. apps through the cloud
  • Implement a well-defined strategy where OEMs, tier-ones and IT service providers work together to define cybersecurity solutions. Understand vulnerabilities from a hacker’s perspective
  • Understand both threats and risks, and adopt new practices, such as a defence in-depth approach to cybersecurity. Ensure long-term success as the software-defined vehicle evolves
  • Speaker Stacy Janes - Chief Security Architect, Irdeto

17:30 18:00 (30 mins)

Connected Services

Delivering The Hyper-Personalised UX: Infotainment

Vehicle interiors have never been more complicated, from balancing the needs for elegant user experiences while minimising distractions, to pulling data through sensor fusion technologies to the cloud.

  • Debate the importance of an in-house, proprietary platform and operating system vs. an open source base platform as we move towards shared, integrated vehicles
  • Partner across industries to deliver the experience that consumers expect from next gen vehicles, such as connection to home, enabling brought in devices, and high personalisation
  • Get a glimpse of the new technologies in infotainment, incl. occupant authentication, personal profile audio & cognitive infotainment
  • Panellist Alexander Klotz - Director of R&D – Interior Electronics, Continental
  • Panellist Abraham Philip - Manager of Connected Vehicle & Services, Ford
  • Panellist Michael Vaeth - Regional Vice President, ForgeRock
  • Panellist Maurits Aalberse - Maurits Aalberse, Vice President, Product, Gracenote
  • Moderator Krishna Jayaraman - Head Connected Car Research, Frost & Sullivan

14:10 14:40 (30 mins)

Project Kairos Stage

Investing in Success

Companies in the auto tech and mobility space are attracting a lot of attention. Understand the trends, where to invest, and ask the question: partner, acquire or be acquired?

  • Analyse the big moves in the market, such as recent MaaS investments. Determine its impact on the ecosystem and the diversity of suppliers – what’s next?
  • Assess the role of investment branches of OEMs & Tier 1’s and how it interplays with R&D efforts across the company
  • Crystal ball time! Understand where investors are looking over the next 6-12 months to make gains in the next 5-10 years
  • Panellist Lars Möreke - Director Mobility and Automotive, Deutsche Bahn
  • Panellist Sebastian Peck - Managing Director, InMotion Ventures

14:40 15:30 (50 mins)

Project Kairos Stage

Project Kairos Pitch-off Group 1: AI & Data Analytics

At the Pitch-Offs Stage start-ups will be competing for the ‘Kairos Automotive Award’. Each start-up has 5mins to introduce, demo and pitch their product, followed by 3 mins Q&A from the judges.

15:30 16:20 (50 mins)

Project Kairos Stage

Project Kairos Pitch-off Group 2: Mobility Services

At the Pitch-Offs Stage start-ups will be competing for the ‘Kairos Automotive Award’. Each start-up has 5mins to introduce, demo and pitch their product, followed by 3 mins Q&A from the judges.

16:20 17:20 (60 mins)

Project Kairos Stage

Project Kairos Pitch-off Group 3: IoT & Security

18:00 19:30 (90 mins)

Networking Drinks Reception